# SDR AU000053

- Difficulty date: January 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: 1850
- Condition: Fractured
- Location: Hydraulic System
- Part time: 43,684 cycles
- Component: Hydraulic Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT HYDRAULIC SYSTEM HP FILTER MODULE PRESSURE RELIEF VALVE BODY FAILED AT O- RING GROOVE.
